# SDR USAA002080

- Difficulty date: December 8, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N263AU
- Make and model: Boeing 737201
- Aircraft serial: 22869
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Part time: 45,599 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SIDE CHORD .75 INCH, BS 178, WL 207, LBL 24.  SPLICED IN NEW PART PER EO 5300V157 AND EA 68604.  (M)
